# SDR DALA2017052204074

- Difficulty date: May 26, 2015
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 64,961 hours, 11,403 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED AT THE BS 246 FLOORBEAM.  REPAIRED IAW ER/A 534286-14, SECTION I, REPAIR WAS ACCOMPLISHED. REVISION A OF ER/A 534286-14.
